Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 14, 2006, 3:05 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 15, 2006, 8:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2006, 3:05 PM MDT (21:05 UTC)
- In effect from
- Apr 15, 2006, 8:00 AM MDT
- Expired
- Apr 15, 2006, 8:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 2186 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 142105 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT FRI APR 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE WESTERN SECTIONS OF THE EASTERN PLAINS FOR LOW HUMIDITIES AND STRONG WINDS... ...RED FLAG WARNING IN EFFECT LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER FOR LOW HUMIDITIES AND STRONG WINDS... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE WESTERN PARTS OF THE EASTERN PLAINS THIS AFTERNOON. THESE STRONG WINDS SHOULD PERSIST INTO THE EARLY EVENING HOURS WITH RELATIVE HUMIDITIES STRETCHING FROM 10 TO 15 PERCENT. EXPECT POOR RECOVERIES IN RH VALUES DURING THE OVERNIGHT HOURS. SURFACE WINDS ARE EXPECTED TO INCREASE ONCE AGAIN EARLY SATURDAY MORNING. RELATIVE HUMIDITIES WILL DROP INTO THE 10 TO 15 PERCENT RANGE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR LOCALES EAST OF THE CENTRAL MOUNTAIN CHAIN LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. NMZ103-104-107-108-150200- /O.UPG.KABQ.FW.A.0030.060415T1600Z-060416T0200Z/ /O.NEW.KABQ.FW.W.0036.060415T1600Z-060416T0200Z/ /O.CON.KABQ.FW.W.0035.000000T0000Z-060415T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 305 PM MDT FRI APR 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER
4 follow-up statements
000 WWUS85 KABQ 150158 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 PM MDT FRI APR 14 2006 ...RED FLAG WARNING IN EFFECT LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER FOR LOW HUMIDITIES AND STRONG WINDS... .STRONG WINDS SHOULD PERSIST INTO THE EVENING HOURS. EXPECT POOR RECOVERIES IN RH VALUES DURING THE OVERNIGHT HOURS. SURFACE WINDS WILL INCREASE ONCE AGAIN EARLY SATURDAY MORNING. RELATIVE HUMIDITIES WILL DROP INTO THE 10 TO 15 PERCENT RANGE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. NMZ103-104-107-108-151400- /O.EXP.KABQ.FW.W.0035.000000T0000Z-060415T0200Z/ /O.CON.KABQ.FW.W.0036.060415T1600Z-060416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 758 PM MDT FRI APR 14 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
000 WWUS85 KABQ 151400 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 AM MDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT THROUGH 8 PM MDT FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE FOR LOW HUMIDITIES AND STRONG WINDS... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO AFFECT MUCH OF EAST CENTRAL AND NORTHEAST NEW MEXICO TODAY WHERE WIND GUSTS WILL FREQUENTLY EXCEED 50 MPH AND MIN RH/S WILL DROP TO BELOW 15 PERCENT BY 9 AM. THIS WILL RESULT IN AN EXTENDED PERIOD OF RED FLAG CONDITIONS BEFORE WINDS DIMINISH AND RH/S BEGIN TO RECOVER BY EARLY EVENING. NMZ103-104-107-108-152200- /O.EXT.KABQ.FW.W.0036.060415T1400Z-060416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 800 AM MDT SAT APR 15 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 152135 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 335 PM MDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT THROUGH 8 PM MDT FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE FOR LOW HUMIDITIES AND STRONG WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM NOON MONDAY THROUGH 8 PM MONDAY EVENING ACROSS THE WEST CENTRAL MOUNTAINS INCLUDING THE UPPER GILA AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE FOR LOW HUMIDITIES AND STRONG WINDS... .CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING ACROSS MUCH OF EAST CENTRAL AND NORTHEAST NEW MEXICO. SUSTAINED WINDS OF 2O TO 30 MPH WITH OCCASIONAL WIND GUSTS EXCEEDING 40 MPH WILL CONTINUE UNTIL SUNSET. RH VALUES WILL REMAIN BELOW 15 PERCENT FOR SEVERAL HOURS AFTER SUNSET WITH ONLY SLIGHT RECOVERIES AFTER MIDNIGHT. EXPECT CRITICAL FIRE WEATHER CONDITIONS TO RETURN ONCE AGAIN MONDAY AFTERNOON AS ANOTHER UPPER TROUGH...PASSING TO THE NORTH OF NEW MEXICO...GENERATES STRONG WINDS AND COMBINING WITH LOW RH LEVELS. NMZ103-104-107-108-160200- /O.NEW.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ /O.CON.KABQ.FW.W.0036.000000T0000Z-060416T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 335 PM MDT SAT APR 15 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ NMZ105-109-160200- /O.NEW.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 335 PM MDT SAT APR 15 2006 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KABQ 160200 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT SAT APR 15 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE FOR LOW HUMIDITIES AND STRONG WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM NOON MONDAY THROUGH 8 PM MONDAY EVENING ACROSS THE WEST CENTRAL MOUNTAINS INCLUDING THE UPPER GILA AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE FOR LOW HUMIDITIES AND STRONG WINDS... .WINDS ARE WEAKENING AND HUMIDITIES ARE SLOWLY BEGINNING A WEAK RECOVERY AS THE SUN SETS THIS EVENING. AS A RESULT...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM TODAY WILL BE ALLOWED TO EXPIRE. HOWEVER...BREEZY CONDITIONS WILL PERSIST THROUGH THE EVENING. SUNDAY WILL REMAIN DRY AND BRING WEAKER WINDS OVERALL...BUT BREEZY CONDITIONS WILL REDEVELOP IN THE AFTERNOON. STRONG WEST AND SOUTHWEST WINDS AT SPEEDS FROM 15 TO 25 MPH AND GUSTS TO 40 MPH WILL RETURN ON MONDAY AFTERNOON. CRITICALLY LOW HUMIDITIES AND HIGH FIRE DANGER WILL WORK WITH THE WINDS TO CREATE ANOTHER CRITICAL FIRE WEATHER SCENARIO ACROSS THE NORTHWEST HIGHLANDS...WEST CENTRAL HIGHLANDS...SANDIA-MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND EAST CENTRAL PLAINS ON MONDAY. THUS...A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS. NMZ103-104-107-108-161400- /O.EXP.KABQ.FW.W.0036.000000T0000Z-060416T0200Z/ /O.CON.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 800 PM MDT SAT APR 15 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-109-161400- /O.CON.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 800 PM MDT SAT APR 15 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:28 PM MDT, 37 minutes earlier.
Area forecast discussion, Apr 14, 2:28 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT FRI APR 14 2006 .DISCUSSION...WINDS ARE THE MAIN CONCERN IN THE SHORT TERM. SATELLITE/RUC ANALYSIS SHOWS 120KT JET MOVING TOWARD US AS UPPER LOW OFF THE SRN CALIF COAST BECOMING AN OPEN WAVE. CORE OF STRONGEST SW WINDS WILL PASS OVER NEW MEXICO FROM W TO E TONIGHT INTO SAT MORNING. WINDS STARTING TO INCREASE IN THE HEAT OF THE DAY OVER ERN ARIZONA AS MID LEVEL WINDS MIX TO SURFACE. EXPECT MIXING TO REACH WRN NM PRIOR TO DUSK. CLOUDS SHOULD KEEP WINDS FROM DECOUPLING AFTER DARK...COINCIDENT WITH WIND MAX PASSAGE. THUS HIGHEST WINDS OVER WRN NM SHOULD OCCUR LATE THIS EVENING. ALONG THE CENTRAL MOUNTAIN CHAIN...PEAK WINDS WILL OCCUR LATE TONIGHT INTO SAT MORNING...BUT WILL CONTINUE MUCH OF THE DAY SATURDAY. FINALLY...IN THE EAST...WINDS SHOULD HOLD OFF UNTIL DAYBREAK AS SURFACE LOW DEVELOPS OVER SE CO. WILL ISSUE 3 SEGMENT WIND ADVISORY TO COVER TIMING OF STRONGEST WINDS. HIGH WIND WARNING CRITERIA IS NOT OUT OF THE QUESTION FROM THE CENTRAL MOUNTAINS EASTWARD...BUT WILL LET SUBSEQUENT SHIFTS PIN THIS DOWN AND UPGRADE IF NECESSARY. DRY AIR COUPLED WITH THE WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. RED FLAG CONDITIONS ALREADY OBSERVED AT KLVS AND KCQC SO WILL LET CURRENT RFW CONTINUE. TOMORROW SEEMS LIKE A PRETTY GOOD BET TO REPEAT SO WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING AT THIS TIME. NAM STILL MUCH MORE INTENT UPON GENERATING PRECIP OVER NW THIRD OF AREA TONIGHT...WITH THE GFS SOMEWHAT DRIER. DEW POINTS CURRENTLY QUITE DRY...SO WILL TEND TO LEAN TOWARD LOWER MAV POPS. HOWEVER...FAR NW...ESPECIALLY HIGHER TERRAIN OF SAN JUANS...COULD SEE ENOUGH CONVECTIVE DEVELOPMENT AND TOP DOWN SATURATION TO WARRANT LIKELY CATEGORY POPS. THUNDERSTORMS WITH GUSTY WINDS POSSIBLE... MAINLY ALONG MID LEVEL INSTABILITY AXIS WHICH SHIFTS NE FROM WC MTS MID EVENING TO NW MTS AFTER MIDNIGHT. SNOW LEVELS COULD DROP TO AS LOW AS 8000 FEET BY DAWN ALTHOUGH ANY ACCUMULATIONS WOULD BE CONFINED TO AREAS AT LEAST A 1000 FEET HIGHER. SHORT WAVE RIDGE SHOULD PROVIDE A BRIEF RESPITE FROM THE STRONG WINDS FOR EASTER SUNDAY. HOWEVER ANOTHER SYSTEM CROSSING THE CENTRAL ROCKIES EARLY NEXT WEEK WILL ONCE AGAIN BRING WINDY CONDITIONS TO PARTS OF NM MON/TUE. BEST CHANCE FOR ANY PRECIP BEYOND TONIGHT IS MEAGER AND MAINLY CONFINED TO SE PLAINS...WHERE DRY LINE COULD BECOME ACTIVE LATE NEXT WEEK...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 68 37 75 / 50 5 0 0 GALLUP.......................... 41 66 28 73 / 40 0 0 0 GRANTS.......................... 45 68 33 75 / 20 0 0 0 GLENWOOD........................ 47 75 35 79 / 20 0 0 0 CHAMA........................... 34 58 29 67 / 60 30 0 0 LOS ALAMOS...................... 43 66 37 71 / 20 0 0 0 RED RIVER....................... 36 56 30 64 / 30 10 0 0 TAOS............................ 43 66 29 72 / 20 10 0 0 SANTA FE........................ 44 69 35 73 / 20 0 0 0 SANTA FE AIRPORT................ 46 71 38 75 / 20 0 0 0 ESPANOLA........................ 45 72 34 78 / 20 0 0 0 ALBUQUERQUE HEIGHTS............. 53 75 46 79 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 50 76 42 80 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 52 74 43 78 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 49 75 43 83 / 10 0 0 0 SOCORRO......................... 53 78 44 82 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 49 66 37 73 / 10 0 0 0 MORIARTY/ESTANCIA............... 46 73 34 76 / 5 0 0 0 CARRIZOZO....................... 56 77 47 81 / 0 0 0 0 RUIDOSO......................... 54 72 43 74 / 0 0 0 0 RATON........................... 45 72 34 77 / 5 5 0 0 LAS VEGAS....................... 49 70 39 74 / 5 0 0 0 ROY............................. 51 77 43 75 / 5 0 0 0 CLAYTON......................... 54 81 47 81 / 0 0 0 0 SANTA ROSA...................... 56 82 47 85 / 5 0 0 0 TUCUMCARI....................... 62 84 50 86 / 0 0 0 0 FORT SUMNER..................... 58 83 49 86 / 5 0 0 0 CLOVIS.......................... 59 85 49 84 / 0 0 0 0 PORTALES........................ 60 85 49 87 / 0 0 0 0 ROSWELL......................... 60 90 51 89 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ103-NMZ104-NMZ107-NMZ108. RED FLAG WARNING FROM 10 AM TO 8 PM MDT SATURDAY FOR NMZ103-NMZ104-NMZ107-NMZ108. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR NMZ002-NMZ008-NMZ014. WIND ADVISORY FROM 10 PM THIS EVENING TO 8 PM MDT SATURDAY FOR NMZ004-NMZ005-NMZ010-NMZ011-NMZ012-NMZ016-NMZ017-NMZ026. WIND ADVISORY FROM 6 AM TO 8 PM MDT SATURDAY FOR NMZ006-NMZ007- NMZ013-NMZ018-NMZ019-NMZ020-NMZ021. && 19
Hazardous weather outlook, Apr 14, 6:00 AM MDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 14 2006 NMZ001>021-026-151200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY DUE TO HIGH WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. ALSO WINDS WILL LIKELY INCREASE TO BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 OR 50 MPH AFTER MIDNIGHT ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ROUGHLY THE NORTHWEST THIRD OF THE STATE TONIGHT...WITH SNOW LEVELS LOWERING TO BETWEEN 8000 AND 9000 FEET LATE TONIGHT ACROSS THE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WEST AND SOUTHWEST WINDS WILL IMPACT THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON SATURDAY. LOW HUMIDITIES AND HIGH FIRE DANGER WILL LIKELY AGAIN COMBINE WITH THE WINDS TO PRODUCE A CRITICAL FIRE WEATHER SCENARIO ACROSS PORTIONS OF THE CENTRAL...SOUTH AND EAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:00 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 13 hr |
| Apr 14, 3:02 PM MDT | Wind Advisory | ABQ | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.